MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LT. GUIDE,GEMINI,5MM X 12FT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. LT. GUIDE,GEMINI,5MM X 12FT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 7205177
Health Effect - Clinical Codes Burn, Thermal (2530); Partial thickness (Second Degree) Burn (2694)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a patient was burned on the abdomen (second degree) because of an overheating of the cable.It is unknown if a back-up device was available and if there was delay in the procedure.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.

Brand Name
LT. GUIDE,GEMINI,5MM X 12FT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8564732
Report Number3003604053-2019-00053
Device Sequence Number2074271
Product Code GCJ
UDI-Device Identifier03596010251107
UDI-Public03596010251107
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
D173485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7205177
Device Lot Number137011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;